Weihrauch, Klaus - Computably regular topological spaces

lmcs:1192 - Logical Methods in Computer Science, August 20, 2013, Volume 9, Issue 3
Computably regular topological spaces

Authors: Weihrauch, Klaus

This article continues the study of computable elementary topology started by the author and T. Grubba in 2009 and extends the author's 2010 study of axioms of computable separation. Several computable T3- and Tychonoff separation axioms are introduced and their logical relation is investigated. A number of implications between these axioms are proved and several implications are excluded by counter examples, however, many questions have not yet been answered. Known results on computable metrization of T3-spaces from M. Schr/"oder (1998) and T. Grubba, M. Schr/"oder and the author (2007) are proved under uniform assumptions and with partly simpler proofs, in particular, the theorem that every computably regular computable topological space with non-empty base elements can be embedded into a computable metric space. Most of the computable separation axioms remain true for finite products of spaces.


Source : oai:arXiv.org:1306.4078
DOI : 10.2168/LMCS-9(3:5)2013
Volume: Volume 9, Issue 3
Published on: August 20, 2013
Submitted on: June 25, 2015
Keywords: Mathematics - Logic


Share

Browsing statistics

This page has been seen 32 times.
This article's PDF has been downloaded 20 times.